# SDR IPXA13B78428

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK EMERGENCY LIGHTS IN CEILING INOPERATIVE.  REPLACED LAMPS IAW MM 33-55-00, OPS CHECKED GOOD.
